Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is light spotting normal when using birth control to skip a period?

Hello. After talking to my doctor I attempted to skip my period using my birth control . I started my new pack and experienced light bleeding prior to the end of my previoud pack (which is somewhat unusual) as well as now 4 days into my new pack. I read light spotting is normal when using birthcontrol to skip a period but I am unsure if I should continue to take my new pack with a light bleeding occuring and if so how long should i expect this bleed to occur OR if I should stope taking them and let my body fix itself? Thanks you
Asked On : Wed, 28 Nov 2012
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor